Skip Navigation

Greasy taste in my mouth preventing me from eating - Is anyone experiencing the same?

I'm Fay A M., and I'm a survivor of Stage 4 Pancreatic Cancer

I have researched this sign effect but I am not finding anything. I am receiving Gemcitabine (Gemzar) and Abraxane three Mondays in a row and then a week free. I begin my second round tomorrow. I weigh 90 pounds and my normal weight is 125. I can’t seem to eat anything to gain weight – everything tastes horrible, makes me feel ill. I can’t seem to get the oily, greasy taste out of my mouth and I have tried the baking soda/salt rinse.

I am hoping someone else on this discussion board has advise on this sign effect.

  • Post #1
  • Mon Aug 20, 2018
Hi, I'm Bradley

It’s one of the worst side effects in my opinion. Affects taste, texture (my biggest aggravation), and overall everything. Pineapple juice helps with the thirst-quenching along with lemon water. There are Larabars which are mostly fruit and nut proteins but will put on weight rather quickly if you can get accustomed to protein bars without any sugar. Rice cakes lightly salted or even flavored helps with the textured side and getting something on the stomach.

  • Post #2
  • Thu Oct 28, 2021
I'm Maya, and I support someone with cancer

My relatives are also unable to detect early symptoms because they cannot be cured. Because the symptoms are not so obvious. So we should go to the doctor periodically. [url=https://soundcloud-tomp3.com]soundcloud to mp3[/url]

  • Post #3
  • Sun Dec 26, 2021
Hi, I'm Betti

Some chemo meds can alter the taste of things. I was told to use plastic utensils rather than metal and that helped me.

  • Post #4
  • Fri Dec 31, 2021

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion